Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kel

why now!!!!

Recommended Posts

i have been doing the regimen for good few weeks and have just started to increase BP dose (panoxyl 2.5%) and now im getting redness in those areas,i never had nay before even when i started in the beginning,whats going on

Share this post


Link to post
Share on other sites

Panoxy isn't very good I don't think.

If you're in the UK then Quinoderm 5% or Oxy on the spot are the best.

Reduce the dosage slightly to help stop the redness for now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×